# SDR 2008UALA01763

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 947.5 UPPER SURFACE CORRODED LBL9 TO LBL22 AND RBL21 TO RBL56.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED: REPLACED UPPER T-CAP BS 947.5 FLOORBEAM FROM LBL 49 TO RBL 60.
